| Lot Number |
5264243016 43 13:03 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
Event or Problem Description
(the tampon ripped in half).Leaving the top part inside of me- vagina [foreign body in reproductive tract] the tampon ripped in half as in the bottom came away from the top part [device breakage] i was removing the tampon, the tampon ripped in half.Leaving the top part inside of me- vagina [complication of device removal] case narrative: consumer reported via e-mail that the tampon ripped in half during removal and some remained inside.No serious injury reported.
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
Event or Problem Description
(the tampon ripped in half).Leaving the top part inside of me- vagina [foreign body in reproductive tract].The tampon ripped in half as in the bottom came away from the top part [device breakage] i was removing the tampon, the tampon ripped in half.Leaving the top part inside of me- vagina [complication of device removal].Case narrative: consumer reported via e-mail that the tampon ripped in half during removal and some remained inside.No serious injury reported.